Variety of long term symptoms:Diarrhea, weakness, headaches
Patient : Hello, I am 23 years old and for the last two months I have suffered from diarrhea, I am feeling tired all the time (although i do eat correctly and have increased the amount of exercise i do). I like drinking water but lately I feel increasingly thirsty, consuming about 4-5litres a day. I have regular bouts of nausea and sometime gets sick, I am also getting more and more headaches.
Your symptoms may or may not be connected to each other. Keeping in mind the extreme weakness and tiredness, diarrhea and excessive thirst you may be having either thyroid issues or may be developing diabetes( which is less likely as compared to the thyroid). I would advice you to get your complete blood count along with your sugars as well as thyroid hormone checked. The headaches you are experiencing may be due to the contraceptive patch that you have recently started using. Oral as well as other hormonal contraceptives do lead to headaches as one of their side effects. If the headaches are incontrollable or you develop visual problems contact your GP and another contraception method could be discussed. All the best.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.